Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tick_

Theoretically: you've successfully completed a course of Accutane?

Does that still render one incapable of receiving mild acne? (2-3 pustules a week?)

Is it normal to break out mildly (a few cysts/papules around the neck, a couple pustules on the face?) 3 month after the course? Is it jut your body re-stabilizing back to it's old moisture levels? Will a mild break out dissipate after your body has justified to it's original moisture level?

Or is this an Accutane failure, and my acne returning...

Of course, it isn't as bad as it was before initiating Accutane. But it has to be something, yes?

I've been on on Doxy, Retin-A & BP for a week. It's slowly clearing.

I don't know what to do.

Share this post


Link to post
Share on other sites
Does that still render one incapable of receiving mild acne? (2-3 pustules a week?)

Is it normal to break out mildly (a few cysts/papules around the neck, a couple pustules on the face?) 3 month after the course? Is it jut your body re-stabilizing back to it's old moisture levels? Will a mild break out dissipate after your body has justified to it's original moisture level?

Or is this an Accutane failure, and my acne returning...

Of course, it isn't as bad as it was before initiating Accutane. But it has to be something, yes?

I've been on on Doxy, Retin-A & BP for a week. It's slowly clearing.

I don't know what to do.

I was on Accutane in 2005 and was "clear" for 3 years. When I say clear, I mean I would get 1 or 2 minor pimples a month but nothing major.

Share this post


Link to post
Share on other sites

It seems not so uncommon unfortunately for the acne to return after a course of accutane. It happened to me, too, also after three months. In my case, it actually never really cleared up during the first course. Am on my second course now and finally really getting clear.

I'd say it depends on a lot of factors whether accutane has worked for you and you are just experiencing a return to 'normal' skin or whether you might need a second course. Cumulative dose, age, severity of the acne. My acne was severe, but I'm already in my 30s. Acne came back after stopping birth control pills, so this is my body dealing with unresolved stuff from the past essentially.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×